# SDR 2005FA0000591

- Difficulty date: March 14, 2005
- Submitted: March 17, 2005
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AK350
- Part serial: 59670
- Condition: Defective
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STATIC AIR INPUT LEAKS INTO CASE OF UNIT.  UNIT IS NEW FROM STOCK.
